# SDR SWIA201024000

- Difficulty date: April 6, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 17,517 hours, 14,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OVERHEAD EMERGENCY LIGHT IN CABIN INOP.  (FLT 6027)  RELAMPED EMERGENCY LIGHT.
